Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 201, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 29, 2008, 3:37 PM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 29, 2008, 4:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:40 PM CDT | MARINE TSTM WIND 46 | 3 Wnw Romar Beach, AL | WIND GUST TO 40 KNOTS AT JACK EDWARDS AIRPORT |
| Jun 29, 4:10 PM CDT | TSTM WND DMG | 2 Sse Ensley, FL | CABLE LINES WERE DOWNED ON BURGESS ROAD IN THE NORTHERN PART OF PENSACOLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 10:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3321 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 292037
SVRMOB
ALC003-FLC033-113-292100-
/O.NEW.KMOB.SV.W.0201.080629T2037Z-080629T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
WEST CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 400 PM CDT
* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH. THESE STORMS WERE ALONG A LINE EXTENDING FROM
GATESWOOD TO MIFLIN...OR ALONG A LINE EXTENDING FROM 19 MILES
SOUTHEAST OF BAY MINETTE TO 26 MILES WEST OF PENSACOLA...MOVING
EAST AT 32 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SEMINOLE AND BARRINEAU PARK BY 345 PM CDT...
COTTAGE HILL...MOLINO...LILLIAN AND CANTONMENT BY 355 PM CDT...
GONZALEZ...BELLVIEW...ENSLEY AND MYRTLE GROVE BY 400 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3024 8784 3026 8783 3027 8778 3029 8776
3033 8781 3076 8767 3076 8717 3036 8729
3031 8750 3033 8750 3034 8748 3034 8750
3032 8752 3031 8752
TIME...MOT...LOC 2037Z 273DEG 28KT 3070 8750 3033 8761
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:05 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 29, 3:05 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT SUN JUN 29 2008 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY)SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH THE AFTERNOON FOR MAINLY PULSE TYPE STORMS AND POSSIBILITY OF DAMAGING WIND GUSTS...WILL BE A LAST MINUTE DECISION ON WHETHER I CLEAR ANY OF THE WESTERN ZONES FROM THE WATCH...DEPENDING ON RADAR TRENDS. THE UPPER TROUGH WILL FLATTEN OUT THIS EVENING WITH THE UPPER FLOW BECOMING SLIGHTLY MORE NORTHWEST. THIS WILL DRIVE A SURFACE TROUGH INTO THE AREA WHICH WILL LINGER THROUGH MONDAY...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AREA THROUGH MONDAY. PRECIPITABLE WATER VALUES REMAIN HIGH OVERNIGHT(2+) THEN BEGIN A SLOW DECREASE DOWN TO LESS THAN AN INCH AND A HALF BY MONDAY NIGHT THROUGH TUESDAY. WILL LEAVE SMALL POPS IN OVER THE SOUTHEAST INTO MONDAY EVENING AND HAVE NO RAIN IN FORECAST THROUGH WEDNESDAY NIGHT...ALTHOUGH WOULD NOT BE SUPRISED TO SEE AN ISOLATED THUNDERSTORM ALONG THE COASTAL AREAS NEAR A WEAK SEA BREEZE THAT SHOULD REMAIN NEAR THE COAST WITH THE SURFACE HIGH OFF TO THE NORTH PROVIDING A NORTHERLY SURFACE WIND THROUGH MOST OF THE DAY. .LONG TERM...(THURSDAY THROUGH SUNDAY)PRECIPITABLE WATER VALUES CREEP BACK UP AS SOUTHEAST STATES SURFACE HIGH MOVES OFF THE EAST COAST AND FLOW BECOMES MORE SOUTHEASTERLY ACROSS THE AREA. ANOTHER UPPER AND SURFACE TROUGH APPROACHING THE SOUTHERN STATES LATE NEXT WEEK WILL INCREASE THE CHANCES OF THUNDERSTORMS AGAIN. && .MARINE...WINDS WILL BE VARIABLE EARLY THIS EVENING AS GUST FRONT MOVES OVER MARINE AREA FROM THE NORTH AND POSSIBLY SCATTERED THUNDERSTORMS AROUND FORECAST ISSUE TIME. COLD FRONT DROPPING SLOWLY TOWARD THE COAST WILL PULL UP STATIONARY AROUND SUNSET MONDAY AND THEN DISSIPATE...ALLOWING THE LAND BREEZE TO BE ENHANCED BY THE FLOW AROUND THE SURFACE HIGH. WINDS SWING AROUND TO EASTERLY TUESDAY AND SOUTHEAST BY TUESDAY NIGHT THEN A SPELL OF VARIABLE AS A WEAK PRESSURE GRADIENT SETS UP IN BETWEEN SYSTEMS. WINDS FINALLY SETTLE DOWN AND BECOME SOUTHEASTERLY BY MID WEEK. && .FIRE...SURFACE HUMIDITY DROPPING TO AROUND 35 PERCENT TUESDAY AFTERNOON OVER THE INLAND COUNTIES AND AROUND 40 PERCENT ON WEDNESDAY BEFORE THE SEA BREEZE MOVES INLAND. .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 87 69 91 / 50 40 20 05 PENSACOLA 73 86 70 87 / 50 50 30 10 DESTIN 75 83 76 87 / 50 60 30 10 EVERGREEN 68 85 62 89 / 60 40 20 05 WAYNESBORO 66 87 61 90 / 40 20 10 05 CAMDEN 67 86 62 90 / 50 30 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 29, 6:30 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 630 AM CDT SUN JUN 29 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-300300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 630 AM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...INLAND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF THE AREA AGAIN TODAY. SCATTERED SHOWERS AND STORMS OVER THE GULF WATERS AND COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS MORNING WILL BECOME MORE NUMEROUS AND DEVELOPING INLAND DURING THE AFTERNOON HOURS. A FEW OF THE THUNDERSTORMS COULD BRIEFLY BECOME STRONG WITH STRONG GUSTY WINDS AND SMALL HAIL...IN ADDITION TO VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS A FRONTAL BOUNDARY MOVES SOUTH ACROSS THE REGION...BUT RAIN CHANCES WILL DECREASE DURING THE MIDDLE PART OF THE WEEK AS THE FRONT DRIFTS JUST SOUTH OF THE AREA AND DRIER AIR MOVES IN FROM THE NORTH. AN INCREASE IN SHOWERS AND STORMS IS EXPECTED ONCE AGAIN TOWARD THE UPCOMING 4TH OF JULY WEEKEND WHEN AN ISOLATED STRONG STORM WILL AGAIN BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 29, 1:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
151 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM MARINE TSTM WIND 1 ESE DOWNTOWN MOBILE 30.68N 88.01W
06/29/2008 M42.00 MPH MOBILE AL MESONET
THUNDERSTORM WIND GUST TO 37 KNOTS AT THE USS ALABAMA AWS
SITE
&&
DLSpecial weather statement, Jun 29, 1:51 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 151 PM CDT SUN JUN 29 2008 MSZ078-079-291930- GEORGE-STONE- 151 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE AND STONE COUNTIES... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES NORTHWEST OF BEATRICE...MOVING EAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RAMSEY SPRINGS...BENNDALE...BASIN...MOVELLA AND AGRICOLA THROUGH 230 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 1:55 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 155 PM CDT SUN JUN 29 2008 ALZ062-064-FLZ001>004-291930- INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- 155 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER EASTERN BALDWIN COUNTY...EXPECTED TO MOVE OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTH OF GATESWOOD...MOVING EAST AT 44 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BARRINEAU PARK...MOLINO...MCDAVID AND CHUMUCKLA THROUGH 230 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 3:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 300 PM CDT SUN JUN 29 2008 ALZ061>064-292030- UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 300 PM CDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE COUNTIES... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES SOUTHWEST OF HURRICANE TO NEAR GRAND BAY...MOVING EAST AT 30 MPH. THESE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... CROSSROADS...CARPENTER...WHITEHOUSE FORKS...SPANISH FORT...SOUTH ORCHARD...STAPLETON...STEELWOOD AND MON LOUIS THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 3:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 312 PM CDT SUN JUN 29 2008 ALZ064-292045- LOWER BALDWIN- 312 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER BALDWIN COUNTY... AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF SILVERHILL...MOVING EAST AT 26 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LOXLEY...MARLOW...SILVERHILL...ROBERTSDALE...SUMMERDALE...ELSANOR AND ELBERTA THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Jun 29, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM MARINE TSTM WIND 1 W WOODLAWN BEACH 30.39N 87.01W
06/29/2008 M47.00 MPH SANTA ROSA FL MESONET
0239 PM TSTM WND GST 1 SW MILTON NEAR WHITIN 30.72N 87.03W
06/29/2008 M51.00 MPH SANTA ROSA FL ASOS
RECORDED AT WHITING FIELD NORTH
0239 PM TSTM WND GST 2 S MILTON NEAR WHITING 30.70N 87.01W
06/29/2008 M47.00 MPH SANTA ROSA FL ASOS
RECORDED AT WHITING FIELD SOUTH
0310 PM TSTM WND GST 8 SSE CRESTVIEW 30.65N 86.52W
06/29/2008 M48.00 MPH OKALOOSA FL ASOS
RECORDED AT DUKE FIELD ON EGLIN AFB
0315 PM TSTM WND DMG CRESTVIEW 30.76N 86.57W
06/29/2008 OKALOOSA FL EMERGENCY MNGR
POWER LINES WERE REPORTED DOWN IN CRESTVIEW BY OKALOOSA
EMA.
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:38 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 52 min |
| Jun 29, 11:09 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 51 min |
| Jun 29, 2:11 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 49 min |
| Jun 29, 2:43 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 32 min |
| Jun 29, 3:03 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 27 min |
| Jun 29, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Jun 29, 3:25 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Jun 29, 3:58 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 32 min |
| Jun 29, 4:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 34 min |
| Jun 28, 9:29 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 28, 10:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Jun 29, 8:31 AM CDT | Special Marine Warning | MOB | 14 min | |
| Jun 29, 9:39 AM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 29, 9:41 AM CDT | Special Marine Warning | MOB | 49 min | |
| Jun 29, 1:14 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
| Jun 29, 1:21 PM CDT | Special Marine Warning | MOB | 39 min | |
| Jun 29, 1:21 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Jun 29, 2:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 29, 3:06 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 29, 3:30 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 29, 3:36 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 29, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 47 min |
| Jun 29, 3:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 47 min |
| Jun 29, 4:31 PM CDT | Special Marine Warning | MOB | 44 min | |
| Jun 29, 5:13 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 29, 5:25 PM CDT | Special Marine Warning | MOB | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.